Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
2013 2
2014 2
2017 2
2018 1
2020 2
2021 0
Text availability
Article attribute
Article type
Publication date

Search Results

9 results
Results by year
Filters applied: . Clear all
Page 1
Mathematical Modeling and Control of Infectious Diseases.
Zaman G, Jung IH, Torres DFM, Zeb A. Zaman G, et al. Among authors: torres dfm. Comput Math Methods Med. 2017;2017:7149154. doi: 10.1155/2017/7149154. Epub 2017 Dec 7. Comput Math Methods Med. 2017. PMID: 29362592 Free PMC article. No abstract available.
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan.
Ndaïrou F, Area I, Nieto JJ, Torres DFM. Ndaïrou F, et al. Among authors: torres dfm. Chaos Solitons Fractals. 2020 Jun;135:109846. doi: 10.1016/j.chaos.2020.109846. Epub 2020 Apr 27. Chaos Solitons Fractals. 2020. PMID: 32341628 Free PMC article.
Corrigendum to "Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan" [Chaos Solitons Fractals 135 (2020), 109846].
Ndaïrou F, Area I, Bader G, Nieto JJ, Torres DFM. Ndaïrou F, et al. Among authors: torres dfm. Chaos Solitons Fractals. 2020 Dec;141:110311. doi: 10.1016/j.chaos.2020.110311. Epub 2020 Sep 24. Chaos Solitons Fractals. 2020. PMID: 32994672 Free PMC article.
Enhancement of chemotherapy using oncolytic virotherapy: Mathematical and optimal control analysis.
Malinzi J, Ouifki R, Eladdadi A, Torres DFM, White JKA. Malinzi J, et al. Among authors: torres dfm. Math Biosci Eng. 2018 Dec 1;15(6):1435-1463. doi: 10.3934/mbe.2018066. Math Biosci Eng. 2018. PMID: 30418793 Free article.
Vaccination models and optimal control strategies to dengue.
Rodrigues HS, Monteiro MT, Torres DF. Rodrigues HS, et al. Among authors: torres df. Math Biosci. 2014 Jan;247:1-12. doi: 10.1016/j.mbs.2013.10.006. Math Biosci. 2014. PMID: 24513243
Cost-effectiveness analysis of optimal control measures for tuberculosis.
Rodrigues P, Silva CJ, Torres DF. Rodrigues P, et al. Among authors: torres df. Bull Math Biol. 2014 Oct;76(10):2627-45. doi: 10.1007/s11538-014-0028-6. Epub 2014 Sep 23. Bull Math Biol. 2014. PMID: 25245395
Optimal control of a tuberculosis model with state and control delays.
Silva CJ, Maurer H, Torres DF. Silva CJ, et al. Among authors: torres df. Math Biosci Eng. 2017 Feb 1;14(1):321-337. doi: 10.3934/mbe.2017021. Math Biosci Eng. 2017. PMID: 27879136 Free article.
Optimal control for a tuberculosis model with reinfection and post-exposure interventions.
Silva CJ, Torres DF. Silva CJ, et al. Among authors: torres df. Math Biosci. 2013 Aug;244(2):154-64. doi: 10.1016/j.mbs.2013.05.005. Epub 2013 May 22. Math Biosci. 2013. PMID: 23707607
An expansion formula with higher-order derivatives for fractional operators of variable order.
Almeida R, Torres DF. Almeida R, et al. Among authors: torres df. ScientificWorldJournal. 2013 Nov 10;2013:915437. doi: 10.1155/2013/915437. eCollection 2013. ScientificWorldJournal. 2013. PMID: 24319382 Free PMC article.
Feedback